# SDR 96ZZZX1631

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8-62
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: YS181
- Condition: Broken
- Location: Inb Flap Act Cyl
- Component: 57726913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ON FLAP ACTUATOR CYLINDER BARREL RECEIVED BROKEN.  SUSPECT DUE TO HIGH STRESS IN THIS AREA AS WELL AS POSSIBLE METAL FATIGUE.
